# SDR CA150701004

- Difficulty date: June 16, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,045 hours
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENG HAD AN UN-COMMANDED AUTO FEATHER EARLIER TODAY ON THE NR 1 ENG.  TROUBLESHOOTING HAS DETERMINED THE CAUSE TO BE A LOSS OF TORQUE SIGNAL ON THE NR 1 ENG.  THE FDR DATA ANALYSIS REVEALED AN OVER TORQUE.  THE ENG WAS REMOVED & WILL BE SENT FOR REPAIR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
